MAUDE Adverse Event Report: SYNTHES GMBH LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA; SCREW, FIXATION, BONE

SYNTHES GMBH LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA; SCREW, FIXATION, BONE
Catalog Number 04.118.528TS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history part # 04.118.528ts.Lot # 8l43324.Manufacturing site: früh verpackungstechnik ag.Release to warehouse date: 02, aug 2021.Expiration date: 01, aug 2026.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.118.528.Non-sterile lot # 69p9270.Manufacturing site: werk selzach logistik.Release to warehouse date: 14, sep 2020.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent orif surgery for clavicle fracture with screw.During surgery, when the resident screwed in the screw with a screwdriver, the screw head broke off.The screw that was inside the patient's body was able to be removed immediately.The patient was a 27-year-old man with hard bone, which could have affected to the screw breakage.The surgery was completed successfully without any surgical delay.No further information is available.

Brand Name
LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21744760
Report Number8030965-2025-03024
Device Sequence Number3809161
Product Code HWC
UDI-Device Identifier10886982108920
UDI-Public(01)10886982108920(17)260801(10)8L43324
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number04.118.528TS
Device Lot Number8L43324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexMale